MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Contact Us Links
 

Volume 9. Number 3. September 2015

 

  • A Fast and Reliable Algorithm for Evaluating n-th Order k-Tridiagonal Determinants
    Moawwad El-Mikkawy and Faiz Atlan
    ( abstract.pdf, fullpaper.pdf)
  • Chromaticity of a Family of K4-Homeomorphs with Girth 9, II
    N.S.A. Karim, R. Hasni and G.C. Lau
    ( abstract.pdf, fullpaper.pdf)

  • New Types of Functions and Separation Axiom by γ-Open Sets in Fuzzy Bitopological Spaces
    Arnab Paul and Baby Bhattacharya
    ( abstract.pdf, fullpaper.pdf)
  • On Closed And Supersaturated Semigroups
    Noor Alam and Noor Mohammad Khan
    ( abstract.pdf, fullpaper.pdf)

  • Greeks and Partial Differential Equations for some Pricing Currency Options Models
    Foad Shokrollahi, Adem Kilicman, Noor Akma Ibrahim and Fudziah Ismail
    ( abstract.pdf, fullpaper.pdf)
  • Some Relations on Laguerre Matrix Polynomials
    Ayman Shehata
    ( abstract.pdf, fullpaper.pdf)
  • Effect of Radiation and Magnetohydrodynamic Free Convection Boundary Layer Flow on a Solid Sphere with Convective Boundary Conditions in a Micropolar Fluid
    Hamzeh Taha Alkasasbeh, Mohd Zuki Salleh, Razman Mat Tahar, Roslinda Nazar and Ioan Pop
    ( abstract.pdf, fullpaper.pdf)
  • Discrete Pursuit Game when Controls are subjected to Geometric and Total Constraints
    Asqar Rahmanov and Marguba Akbarova
    ( abstract.pdf, fullpaper.pdf)

  • Some Newton’s Type Inequalities for Geometrically Relative Convex Functions
    Muhammad Aslam Noor, Khalida Inayat Noor and Muhammad Uzair Awan
    ( abstract.pdf, fullpaper.pdf)
  • Fourier-Like Analysis
    Ahmad Safapour and Zohreh Yazdani Fard
    ( abstract.pdf, fullpaper.pdf)